Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on weak convergence in the dual of a $ C\sp \ast$-algebra


Authors: Alain Belanger and Joe Diestel
Journal: Proc. Amer. Math. Soc. 98 (1986), 185-186
MSC: Primary 46L05; Secondary 46L30, 47D35
MathSciNet review: 848901
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46L30, 47D35

Retrieve articles in all journals with MSC: 46L05, 46L30, 47D35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0848901-7
PII: S 0002-9939(1986)0848901-7
Article copyright: © Copyright 1986 American Mathematical Society